Publication
Title
The inevitability and irreversibility of organizational uncontrollability
Author
Abstract
Language
English
Source (journal)
Computational and mathematical organization theory. - Place of publication unknown
Publication
Place of publication unknown : 2015
ISSN
1381-298X
Volume/pages
21:4(2015), p. 380-405
ISI
000363967000003
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
External links
Web of Science
Record
Identification Error report